# SDR N93A29092007

- Difficulty date: September 29, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N411QS
- Make and model: Gulstm GIV
- Aircraft serial: 1311
- Aircraft time: 10,065 hours, 4,890 cycles
- Engine: Rroyce TAY6118
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE STEERING PULLS TO RIGHT WHEN HANDWHEEL IS CENTERED.  (OPEN)
